MathSciNet Relay Station
MathSciNet bibliographic data
MR2162340 35Q55 (35A35 37K10)
Schneider, Guido Justification and failure of the nonlinear Schrödinger equation in case of non-trivial quadratic resonances. J. Differential Equations 216 (2005), no. 2, 354–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement